# SDR FDEA202010302720

- Difficulty date: October 30, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 73,429 hours, 28,623 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 113N31312
- Condition: Cracked
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING,OUTBOARD FLAP TRACK FAIRING 673CB SPACER PLATE IS CRACKED LOCATED ON TOP OF THE INBOARD BLADE SEAL RETAINER STRIP.  REMOVED AND REPLACED SPACER PLATE AT RT WING OUTBOARD FLAP INBOARD TRACK FAIRING 673CB, IAW FEDEX B757 DWG 113N3131 REV A.
